Functional Solutions for a Plane Problem in Magnetohydrodynamics
Rendiconti del Seminario Matematico della Università di Padova, Volume 127 (2012), pp. 57-74.
@article{RSMUP_2012__127__57_0,
     author = {Cimatti, Giovanni},
     title = {Functional {Solutions} for a {Plane} {Problem} in {Magnetohydrodynamics}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {57--74},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {127},
     year = {2012},
     mrnumber = {2977999},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2012__127__57_0/}
}
TY  - JOUR
AU  - Cimatti, Giovanni
TI  - Functional Solutions for a Plane Problem in Magnetohydrodynamics
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2012
SP  - 57
EP  - 74
VL  - 127
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2012__127__57_0/
LA  - en
ID  - RSMUP_2012__127__57_0
ER  - 
%0 Journal Article
%A Cimatti, Giovanni
%T Functional Solutions for a Plane Problem in Magnetohydrodynamics
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2012
%P 57-74
%V 127
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2012__127__57_0/
%G en
%F RSMUP_2012__127__57_0
Cimatti, Giovanni. Functional Solutions for a Plane Problem in Magnetohydrodynamics. Rendiconti del Seminario Matematico della Università di Padova, Volume 127 (2012), pp. 57-74. http://archive.numdam.org/item/RSMUP_2012__127__57_0/

[B 68] N. Bourbaki, Groupes et algèbres de Lie, chapitres 4, 5 et 6. Éléments de mathématique, Hermann, Paris (1968). | MR | Zbl

[C 01] D. I. Cartwright, Spherical harmonic analysis on buildings of type A n ˜ , Monatsh. Math., 133 (2001), pp. 93-109. | MR | Zbl

[CM 94] D. I. Cartwright - W. Mlotkowski, Harmonic analysis for groups acting on triangle buildings, J. Austral. Math. Soc. (Series A), 56 (1994), pp. 345-383. | MR | Zbl

[CW 04] D. I. Cartwright - W. Woess, Isotropic random walks in a building of type A d ˜ , Math. Z., 247 (2004), pp. 101-135. | MR | Zbl

[GL 99] P. Gérardin - K. F. Lai, Opérateurs invariants sur les immeubles affines de type A, C. R. Acad. Sci. Paris ser. I, 329 (1999), pp. 1-4. | MR | Zbl

[K-R 07] F. Kellil - G. Rousseau, Opérateurs invariants sur certains immeubles affines de rang 2, Ann. Fac. Sci. Toulouse Math. (6), 16 (2007), n 3, pp. 591-610. | Numdam | MR | Zbl

[MZ 00] A. M. Mantero - A. Zappa, Eigenfunctions of the Laplace operators for a building of type A 2 ˜ , J. Geom. Analysis., 10 (2000), pp. 339-363. | MR | Zbl

[MZ 02] A. M. Mantero - A. Zappa, Eigenfunctions of the Laplace operators for buildings of type B 2 ˜ , Boll. Unione Mat. Ital. Ser B Artic. Ric. Mat. (8), 5 (2002), pp. 163-195. | MR | Zbl

[P 06] J. Parkinson, Buildings and Hecke algebras, J. of Algebra, 297 (2006), pp. 1-49. | MR | Zbl

[R 89] M. Ronan, Lectures on buildings, Academic Press (1989). | MR | Zbl

[S 63] I. Satake, Theory of spherical functions on reductive algebraic groups over p-adic fields, Pub. Math. I. H. E. S, 18 (1963), pp. 5-69. | Numdam | MR | Zbl

[T 78] J. Tits, Reductive groups over local fields, in “Automorphic forms, representations and L-functions, Corvallis-1977”, Proc. Symp. pure Math. 33, Amer. Math. Soc. (1979), pp. 29-69. | MR | Zbl

[W 09] R. Weiss, The structure of affine buildings, Annals of Math. Studies, 168, Princeton U. Press (2009). | MR | Zbl